# SDR SWAA2019070334336

- Difficulty date: June 20, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 69,907 hours, 41,216 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 411A276011
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVER WING EXIT HATCH ESCAPE STRAP CORRODED ON  MOUNTING END.  R&R ESCAPE STRAP IAW AMM.
